# SDR 97ZZZM597

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR LOWER LOBE HAS CORROSION AT E/E CUTOUT FRAME BS 344 BETWEEN STRINGER 29-28L.  CORROSION WAS FOUND TO BE BEYOND LIMITS IAW SRM 53-10-1.  FABRICATED ANGLE REPAIR OUT OF 7075 T6 .40 9.25 INCH BY 1 INCH BY 1 INCH AND 3 INCH BY 1 INCH BY 1 INCH IAW SRM 37-40-3.  INSTALLED REPAIR IAW SRM 51-30-2.
